Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Two-parameter, arbitrary order, exponential approximations for stiff equations

Authors: Byron L. Ehle and Zdenek Picel
Journal: Math. Comp. 29 (1975), 501-511
MSC: Primary 65L99; Secondary 65D15
MathSciNet review: 0375737
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A two-parameter family of approximations to the exponential function is considered. Constraints on the parameters are determined which guarantee the approximations are A-acceptable. The suitability of these approximations for 2-point A-stable exponential fitting is established. Several numerical methods, which produce these approximations when solving $ y' = \lambda y$, are presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L99, 65D15

Retrieve articles in all journals with MSC: 65L99, 65D15

Additional Information

PII: S 0025-5718(1975)0375737-7
Keywords: A-acceptable, exponential fitting, stiff equations
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia